Characterisations of Some ...-Transitive Groups.
Mathematische Zeitschrift, Tome 120 (1971), pp. 204-210
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1971__120_171522,
author = {John P.J. McDermott},
title = {Characterisations of {Some} {...-Transitive} {Groups.}},
journal = {Mathematische Zeitschrift},
pages = {204--210},
year = {1971},
volume = {120},
zbl = {0238.20011},
url = {http://geodesic.mathdoc.fr/item/MZ_1971__120_171522/}
}
John P.J. McDermott. Characterisations of Some ...-Transitive Groups.. Mathematische Zeitschrift, Tome 120 (1971), pp. 204-210. http://geodesic.mathdoc.fr/item/MZ_1971__120_171522/